On band algebras

Description

Citation

Title On band algebras
Author(s) L. Livshits, Gordon W. MacDonald, B. Mathes, H. Radjavi
Journal Journal of Operator Theory
Date 2001
Volume 46
Issue 3
Start page 545
End page 560
Abstract It is Shown that a nest in a Hilbert space H is the lattice of closed invariant subspaces of a band algebra in B(H) (i.e. an algebra generated by a semigroup of idempotent operators) if and only if all finite-dimensional atoms of the nest have dimension 1. A canonical operator matrix form for operator bands, developed by the authors, is used to demonstrate that the set of algebraic operators in B(H) coincides with the union of all band subalgebras of B(H). Several sufficient conditions for an operator band to be reducible and triangularizable are presented, and a new proof is given for a theorem on algebraic triangularizability of arbitrary operator bands.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 172

Adding this citation to "My List" will allow you to export this citation in other styles.